It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi,

I know what you're feeling. I have been weaning myself off of Lexapro for a couple of weeks ago, after being on it for about six months. I have pretty severe anxiety which then leads to upset stomachs and fear of embarressing myself in public. About a month ago, my anxiety started coming back. It went away about a month into taking the lexapro and I was good for a few months. Then it started coming back and so I upped my dosage to 15mg but that didn't help either.

So I decided to go off of it and have gradually weaned myself down. It's been three days now since I've been off and I'm still feeling lightheaded and dizzy, with flulike symptoms. I was really scared earlier. I'm not sure if I made the right decision to go off of it but someone told me that if I'm taking something and it's not helping me, it could be hurting me so that freaked me out also. I don't like the thought of having to take something to make me feel normal so I'm going to try an herbal route now.

I hope you're feeling better now and that I do too.

Take care.





All times are GMT -7. The time now is 08:48 AM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!